Alert archive / Ohio / Wind Advisories in 2010

Wind Advisory 5, NWS Wilmington, OH

October 27, 20106 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Oct 27, 2010, 3:49 AM EDT for 6 counties in Ohio. It took effect at Oct 27, 2010, 9:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2010, 3:49 AM EDT (07:49 UTC)
In effect from
Oct 27, 2010, 9:00 AM EDT
Expired
Oct 27, 2010, 5:57 PM EDT
In force
9 hr
Issued by
NWS Wilmington, OH

Counties Auglaize County, OH, Darke County, OH, Hardin County, OH, Logan County, OH, Mercer County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WWUS71 KILN 270749
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
349 AM EDT WED OCT 27 2010

OHZ026-034-035-042>044-271600-
/O.NEW.KILN.WI.Y.0005.101027T1300Z-101027T2300Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE
349 AM EDT WED OCT 27 2010

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT
THIS EVENING. 

VIGOROUS LOW PRESSURE MOVING THROUGH SOUTHERN CANADA WILL BRING
STRONG WINDS TO WEST CENTRAL OHIO TODAY. THE WINDS WILL SUBSIDE
TONIGHT WHEN THE LOW TRAVELS EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
3 follow-up statements
093 
WWUS71 KILN 271556
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1156 AM EDT WED OCT 27 2010

OHZ026-034-035-042>044-272300-
/O.CON.KILN.WI.Y.0005.000000T0000Z-101027T2300Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE
1156 AM EDT WED OCT 27 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A STRONG LOW PRESSURE CENTER MOVING THROUGH SOUTHERN CANADA...WILL
BRING STRONG WINDS TO WEST CENTRAL OHIO TODAY. SOUTHWEST WINDS OF
25 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE THIS AFTERNOON. THE
WINDS WILL SUBSIDE TONIGHT WHEN THE LOW TRAVELS EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT
EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
269 
WWUS71 KILN 271931
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT WED OCT 27 2010

OHZ026-034-035-042>044-272300-
/O.CON.KILN.WI.Y.0005.000000T0000Z-101027T2300Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE
331 PM EDT WED OCT 27 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE TO GUST AROUND 45 MPH ACROSS THE
ADVISORY AREA THROUGH THE REMAINDER OF THE AFTERNOON. WIND GUSTS
WILL QUICKLY DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
327 
WWUS71 KILN 272157
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT WED OCT 27 2010


OHZ026-034-035-042>044-272300-
/O.CAN.KILN.WI.Y.0005.000000T0000Z-101027T2300Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE
557 PM EDT WED OCT 27 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY. 

WINDS GUSTS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA.
THEREAFTER...THE WIND ADVISORY HAS BEEN CANCELLED.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Oct 27, 1:58 AM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Oct 27, 1:58 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
158 AM EDT WED OCT 27 2010

.SYNOPSIS...
AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL GRADUALLY CROSS THE
REGION THROUGH THURSDAY...MARKING THE TRANSITION TO A
SIGNIFICANTLY COOLER AIRMASS FOR THE END OF THE WEEK AND WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SHOWERS ARE PUSHING OUT OF THE AREA THIS EVENING AND EXPECT ANY
LINGERING SHOWERS TO BE EAST OF OUR AREA BY MIDNIGHT. SATELLITE
IMAGES ARE SHOWING THE POST FRONTAL SC DECK ACTUALLY EXPANDING
SOMEWHAT OVER THE LAST HOUR OR SO ACROSS SOUTHWEST OHIO AND
SOUTHEAST INDIANA. THE LATEST RUC IS HANGING ON TO A FAIR AMOUNT
OF LOW LEVEL MOISTURE OVERNIGHT SO AM A LITTLE CONCERNED THAT
CLEARING MAY NOT OCCUR AS FAST AS PREVIOUSLY THOUGHT. HAVE
THEREFORE UPDATED FORECAST TO ACCOUNT FOR THIS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
SOUTHWEST WINDS WILL STILL BE FOUND OVER THE REGION ON
WEDNESDAY...KEEPING HIGH TEMPERATURES ON THE MILD SIDE FOR ONE
MORE DAY. AFTER THIS...SIGNIFICANT CLOUD COVER WILL HOLD READINGS
DOWN ON THURSDAY...AND FRIDAY SEEING LITTLE IF ANY RECOVERY FROM
THURSDAY HIGHS DUE TO THE NORTHWEST WIND FUNNELING IN THE COLDER
AIR. OVERNIGHT LOWS WILL DROP THE MOST ON THURSDAY NIGHT AND
FRIDAY NIGHT...WITH READINGS AROUND FREEZING EXPECTED BOTH NIGHTS.

HIGH PRESSURE WILL BUILD INTO THE WESTERN OHIO AND MISSISSIPPI
VALLEYS FOR THE LATTER PART OF THE WEEK...KEEPING A LIGHTER WIND
FIELD AND DRY AIRMASS OVER THE REMAINING OHIO VALLEY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
PERIOD BEGINS WITH MODELS IN GOOD AGREEMENT...WITH SFC HIGH LOCATED
S OF THE FA OVER THE TN VALLEY. MODELS SLIDE A WEAK CDFNT THRU THE
REGION ON SATURDAY NIGHT. BEST LIFT IS NE OF THE FA ACROSS WRN
PA/NY...SO IT LOOKS LIKE THE FNT COMES THRU DRY.

MODELS DIVERGE FROM THERE. 12Z AND 00Z ECMWF PUSH A CLOSED LOW ALONG
THE STALLED FRONT AND BRINGS SCT SHRA TO THE OH VLY. THE 00Z/12Z GFS
MEANWHILE HAS A MUCH WEAKER LOW THAT STAYS OUT OVER THE PLAINS. THIS
ALLOWS THE FNT TO DROP S INTO SRN KY. LEANED TOWARDS THE ECMWF AND
BROUGHT A 30 POP ACROSS THE FA SUNDAY NIGHT.

ENERGY WORKS OUT OF THE ROCKIES MONDAY INTO TUESDAY AS A LONGWAVE H5
TROF PUSHES INTO THE PLAINS. SFC LOW DEVELOPS IN THE LOWER MS
VALLEY. AREA OF SHRA WILL DEVELOP AND LIFT NE IN THE THE FA MONDAY
NIGHT INTO TUESDAY.

RAN A EXTENDED GFS MOS/HPC BLEND FOR TEMPERATURES THROUGHOUT THE
PERIOD.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
IN THE WAKE OF YDA/S PRECIP IN A MIXED BOUNDARY LAYER A BAND OF STRATUS
GENERALLY N OF I-71. THESE CLOUDS ARE BETWEEN 1000 AND 1500 FEET
AND MAY AFFECT THE NRN TAF SITES FOR PERIOD THIS MORNING. KLUK IS
BOUNCING BACK AND FORTH IN LIFR TO VFR IN FOG DUE TO WIND...EXPECT
A PERIOD OF LIFR VSBYS AND CIGS THIS MORNING AS GRADIENT DIMINISHES
SOME AND DECOUPLING OCCURS. LINGERING STRATUS SHOULD TRANSITION
INTO A VFR CU FIELD THROUGH THE DAY TODAY. BREEZY SOUTH TO SOUTHWEST
WINDS OF 15 TO 25 MPH WILL BE POSSIBLE DURING THE AFTN.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...JGL
SHORT TERM...FRANKS
LONG TERM...SITES
AVIATION...AR
Hazardous weather outlook, Oct 26, 5:05 PM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT TUE OCT 26 2010

KYZ097>100-OHZ045-046-052>056-062>065-072>074-079>082-088-272115-
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
505 PM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-051-
060-061-070-071-077-078-272115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-PREBLE-
MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-
505 PM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OVERNIGHT LOW TEMPERATURES THURSDAY NIGHT WILL DROP TO AROUND
FREEZING FOR THE REGION. A FREEZE WARNING OR FROST ADVISORY MAY BE
NEEDED TO HIGHLIGHT THE POSSIBILITY OF FREEZING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 26, 9:49 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
949 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TORNADO          1 N GROVEPORT           39.88N 82.90W
10/26/2010                   FRANKLIN           OH   NWS STORM SURVEY

            EF0 TORNADO CONFIRMED BY NWS STORM SURVEY.

&&
Local storm report, Oct 27, 2:45 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
245 AM EDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     TSTM WND DMG     CONNERSVILLE            39.66N 85.14W
10/26/2010                   FAYETTE            IN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

1120 AM     TSTM WND DMG     LAUREL                  39.50N 85.19W
10/26/2010                   FRANKLIN           IN   LAW ENFORCEMENT

            TREES AND TREE LIMBS DOWN IN LAUREL AND THROUGH WESTERN
            FRANKLIN COUNTY.

1130 AM     TSTM WND DMG     RICHMOND                39.83N 84.89W
10/26/2010                   WAYNE              IN   LAW ENFORCEMENT

            MANY TREES DOWN.

1135 AM     TSTM WND GST     5 NNE KITCHEL           39.76N 84.84W
10/26/2010  M59.00 MPH       WAYNE              IN   AWOS

            MEASURED AT RICHMOND AWOS /KRID/

1140 AM     TSTM WND DMG     CELINA                  40.55N 84.57W
10/26/2010                   MERCER             OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

1140 AM     TSTM WND DMG     CELINA                  40.55N 84.57W
10/26/2010                   MERCER             OH   EMERGENCY MNGR

            POWER POLES SNAPPED.

1140 AM     TSTM WND DMG     CASTINE                 39.93N 84.62W
10/26/2010                   DARKE              OH   COUNTY OFFICIAL

            STRUCTURE DAMAGE TO BARN AND HOUSE. 25 POWER POLES DOWN
            INCLUDING 16 HIGH VOLTAGE POWER POLES.

1151 AM     TSTM WND DMG     6 NE WAPAKONETA         40.63N 84.11W
10/26/2010                   AUGLAIZE           OH   LAW ENFORCEMENT

            TREES DOWN COUNTRY WIDE

1155 AM     TSTM WND DMG     OKEANA                  39.35N 84.77W
10/26/2010                   BUTLER             OH   PUBLIC

            TREES DOWN

1159 AM     TSTM WND DMG     S GREENVILLE            40.10N 84.62W
10/26/2010                   DARKE              OH   COUNTY OFFICIAL

            SEVERAL TREES, POWER POLES, AND LINES DOWN ACROSS THE
            SOUTHERN HALF OF THE COUNTY.

1200 PM     TORNADO          BRIGHT                  39.20N 84.86W
10/26/2010                   DEARBORN           IN   TRAINED SPOTTER

            ROTATION ON THE GROUND. LIMBS BEING PULLED OFF TREES.

1203 PM     TSTM WND DMG     5 NE WAPAKONETA         40.62N 84.12W
10/26/2010                   AUGLAIZE           OH   EMERGENCY MNGR

            8 INCH DIAMETER TREES UPROOTED JUST SOUTH OF CRIDERSVILLE

1204 PM     TORNADO          4 S BRIGHT              39.15N 84.86W
10/26/2010                   DEARBORN           IN   LAW ENFORCEMENT

            A WEAK TORNADO WAS OBSERVED MOVING ACROSS STATE ROUTE 1
            BETWEEN GEORGETOWN RD AND SALT FORK RD BY AN OFFICER FROM
            THE GREENDALE PD. IT WAS ON THE GROUND FOR 3-4 SECONDS
            AND WAS APPROXIMATELY 20-30 FEET IN DIAMETER. THE TORNADO
            WAS ON THE ROAD AND IN AN OPEN FIELD, AND NO DAMAGE WAS
            REPORTED.

1205 PM     TSTM WND DMG     CARROLLTON              38.68N 85.16W
10/26/2010                   CARROLL            KY   LAW ENFORCEMENT

            SEVERAL TREE LIMBS DOWN.

1205 PM     TSTM WND DMG     CARROLLTON              38.68N 85.16W
10/26/2010                   CARROLL            KY   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN COUNTY WIDE.

1213 PM     TORNADO          3 NE BUCKLAND           40.65N 84.22W
10/26/2010                   AUGLAIZE           OH   EMERGENCY MNGR

            MAJOR STRUCTURAL DAMAGE IN CRIDERSVILLE.

1215 PM     TSTM WND DMG     2 S SIDNEY              40.26N 84.16W
10/26/2010                   SHELBY             OH   LAW ENFORCEMENT

            TREES DOWNED

1220 PM     TSTM WND GST     TRENTON                 39.48N 84.46W
10/26/2010  M69.00 MPH       BUTLER             OH   TRAINED SPOTTER

            MEASURED ON STATE ROUTE 73

1220 PM     TSTM WND GST     TRENTON                 39.48N 84.46W
10/26/2010  M79.00 MPH       BUTLER             OH   TRAINED SPOTTER

1224 PM     TSTM WND GST     3 ENE BURLINGTON        39.05N 84.67W
10/26/2010  M58.00 MPH       BOONE              KY   ASOS

            CVG ASOS

1224 PM     TSTM WND GST     VANDALIA                39.88N 84.19W
10/26/2010  M62.00 MPH       MONTGOMERY         OH   ASOS

            DAY ASOS

1225 PM     TSTM WND DMG     WARSAW                  38.79N 84.89W
10/26/2010                   GALLATIN           KY   COUNTY OFFICIAL

            TREES DOWN

1227 PM     TSTM WND GST     ENGLEWOOD               39.86N 84.31W
10/26/2010  E60.00 MPH       MONTGOMERY         OH   TRAINED SPOTTER

1228 PM     TSTM WND DMG     BURLINGTON              39.02N 84.72W
10/26/2010                   BOONE              KY   LAW ENFORCEMENT

            LARGE TREE DOWN ON HOUSE.

1231 PM     HAIL             TAYLOR MILL             39.01N 84.50W
10/26/2010  E1.00 INCH       KENTON             KY   TRAINED SPOTTER

1245 PM     TSTM WND DMG     MASON                   39.36N 84.31W
10/26/2010                   WARREN             OH   BROADCAST MEDIA

            2 TREES DOWN NEAR FIELDS ERTEL ROAD.

1245 PM     TSTM WND GST     BELLBROOK               39.64N 84.09W
10/26/2010  E0.00 MPH        GREENE             OH   TRAINED SPOTTER

            ESTIMATED 60MILES PER HOUR..BLOWING THEIR BIG TRUCK
            SIDEWAYS.

1245 PM     TSTM WND GST     BELLBROOK               39.64N 84.09W
10/26/2010  E60.00 MPH       GREENE             OH   TRAINED SPOTTER

            BLOWING HER BIG TRUCK SIDEWAYS...HARD TO STAY ON ROAD.

1250 PM     TSTM WND DMG     4 W FALMOUTH            38.67N 84.41W
10/26/2010                   PENDLETON          KY   LAW ENFORCEMENT

            A TELEPHONE POLE WAS SNAPPED IN HALF. TIME IS ESTIMATED.

0100 PM     TSTM WND DMG     2 NE BLANCHESTER        39.31N 83.95W
10/26/2010                   CLINTON            OH   FIRE DEPT/RESCUE

            HOUSE ROOF TORN OFF ALONG ROUTE 730 OUTSIDE OF
            BLANCHESTER. TIME AND DISTANCE FROM CITY ESTIMATED.

0102 PM     TSTM WND GST     1 E BUTLERVILLE         39.30N 84.07W
10/26/2010  M81.00 MPH       WARREN             OH   TRAINED SPOTTER

0113 PM     TSTM WND GST     2 S WILMINGTON          38.91N 83.65W
10/26/2010  M72.00 MPH       ADAMS              OH   OFFICIAL NWS OBS

            AT NWS WILMINGTON.

0116 PM     TSTM WND GST     2 NE BURTONVILLE        39.43N 83.79W
10/26/2010  M67.00 MPH       CLINTON            OH   ASOS

            MEASURED AT WILMINGTON AIRPARK ASOS /KILN/

0120 PM     TSTM WND DMG     SABINA                  39.49N 83.63W
10/26/2010                   CLINTON            OH   PUBLIC

            TREES DOWNED/BARN DAMAGED

0124 PM     TSTM WND GST     DELAWARE                40.30N 83.08W
10/26/2010  M57.00 MPH       DELAWARE           OH   AMATEUR RADIO

            MEASURED AT STATE ROUTE 36 AND INTERSTATE 71.

0130 PM     TORNADO          5 E SABINA              39.48N 83.54W
10/26/2010                   FAYETTE            OH   NWS STORM SURVEY

            EFO TORNADO CONFIRMED BY NWS STORM SURVEY.

0142 PM     TSTM WND DMG     WASHINGTON COURT HOUSE  39.54N 83.43W
10/26/2010                   FAYETTE            OH   AMATEUR RADIO

            LARGE TREE DOWN ON HOUSE

0144 PM     TORNADO          1 W FIVE POINTS         39.67N 83.20W
10/26/2010                   PICKAWAY           OH   TRAINED SPOTTER

            POSSIBLE TORNADO. PATH ABOUT ONE EIGHTH OF A MILE LONG.
            SIX TELEPHONE POLES SNAPPED. ROOF BECAME DETACHED FROM
            BARN AND SIDING TORN OFF SEVERAL HOUSES.

0152 PM     TSTM WND DMG     CIRCLEVILLE             39.60N 82.94W
10/26/2010                   PICKAWAY           OH   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE POSSIBLE BLDG COLLAPSE NR
            COMMERCIAL POINT

0205 PM     TORNADO          1 N GROVEPORT           39.88N 82.90W
10/26/2010                   FRANKLIN           OH   NWS STORM SURVEY

            EF0 TORNADO CONFIRMED BY NWS STORM SURVEY.

0213 PM     TSTM WND GST     3 NNE DUVALL            39.81N 82.93W
10/26/2010  M63.00 MPH       FRANKLIN           OH   AWOS

            RECORDED AT RICKENBACKER INTERNATIONAL AIRPORT /KLCK/

0215 PM     TSTM WND DMG     2 W TARLTON             39.55N 82.81W
10/26/2010                   PICKAWAY           OH   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN OVER ROADWAY.

0232 PM     TSTM WND DMG     5 S PATASKALA           39.93N 82.67W
10/26/2010                   FAIRFIELD          OH   TRAINED SPOTTER

            TRACTOR TRAILER BLOW OVER

0232 PM     TSTM WND DMG     MCDERMOTT               38.83N 83.07W
10/26/2010                   SCIOTO             OH   EMERGENCY MNGR

            TREE LIMBS DOWNED.

0234 PM     TSTM WND GST     4 SSE GRANVILLE         40.02N 82.46W
10/26/2010  M62.00 MPH       LICKING            OH   ASOS

            RECORDED AT NEWARK HEATH AIRPORT /KVTA/

0236 PM     TSTM WND DMG     NEWARK                  40.07N 82.42W
10/26/2010                   LICKING            OH   TRAINED SPOTTER

            LARGE BRANCHES DOWN.

0238 PM     TSTM WND DMG     3 S PIKETON             39.02N 83.00W
10/26/2010                   PIKE               OH   TRAINED SPOTTER

            POWER LINES DOWNED

0242 PM     TSTM WND DMG     MINFORD                 38.86N 82.86W
10/26/2010                   SCIOTO             OH   EMERGENCY MNGR

            TREE LIMBS DOWNED.

0245 PM     TSTM WND DMG     5 E PIKETON             39.07N 82.91W
10/26/2010                   PIKE               OH   TRAINED SPOTTER

            POWER LINES DOWNED

&&

AR

Nearby

Wind Advisories in Ohio, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.